# SDR C8GA20050013

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 56,844 hours, 31,135 cycles
- Engine: Pwa JT8D15
- Engine time: 50,613 hours, 27,093 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 50,613 hours, 27,093 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 711 FROM DEN TO TOL, ON CLIMB FROM DEN, NR 1 ENGINE COMPRESSOR STALLED.  AIRCRAFT RETURNED TO DEN AND LANDED WITHOUT INCIDENT.  AFTER RETURN TO BLOCKS, WITH ENGINE OPERATING AT 1.40 EPR, ENGINE COMPRESSOR STALLED AGAIN.  PERFORMED BORESCOPE INSPECTION AND FOUND 6TH STAGE BLADE FAILURE.  REPLACED ENGINE.  AIRCRAFT RETURNED TO SERVICE.
